MedElevator Войти в исследования
← Поиск публикаций

DOI 10.36740/wlek/222248

Медицинская библиотека · Wiadomosci lekarskie (Warsaw, Poland : 1960) · 2026

An anesthesiological complication related to bone cement use during reconstructive osteoplasty using the Masquelet technique in a pediatric patient: A case report.

Mishchuk Volodymyr

СтатьяКлинический случайПеревод в очереди

Аннотация

A 16-year-old male (ASA II, BMI 31) underwent reconstructive osteoplasty with insertion of a polymethylmethacrylate (PMMA) spacer. Shortly after cement application, he developed sudden hypotension, tachycardia, and decreased end-tidal CO₂, consistent with Grade II BCIS. Supportive management with fluids, ketamine, and norepinephrine stabilized the patient. Postoperatively, he experienced recurrent hypotension, acute kidney injury, and elevated liver enzymes and creatine kinase. Intensive care treatment resulted in recovery, and he was discharged from the ICU on day five. Bone cement implantation syndrome, though exceptionally uncommon in pediatric patients, may develop during orthopedic procedures involving polymethylmethacrylate. Early recognition, continuous anesthetic vigilance, and timely multidisciplinary intervention are crucial to reduce morbidity and improve perioperative outcomes.

Для цитирования: Mishchuk Volodymyr. An anesthesiological complication related to bone cement use during reconstructive osteoplasty using the Masquelet technique in a pediatric patient: A case report.. Wiadomosci lekarskie (Warsaw, Poland : 1960). 2026. DOI: 10.36740/wlek/222248.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.